# SDR CALA2024021300412

- Difficulty date: February 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311283020201
- Condition: Corroded
- Location: Frms 14-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6043) DOT 206-02 MAIN CABIN FLOOR BEAMS BETWEEN FLOOR BEAM Y254 TO Y254 FR14 TO FR16 HAS SURFACE CORROSION() REMOVED AND REPLACED FLOOR BEAM BET FLOOR BEAM Y254 TO -Y254 FR1 4 TO FR16 IAW SRM 51-42-11 EMP#: V934718 WC#: 78370 STA: ST ENG BFM
